Open Access
Translator Disclaimer
March, 1986 Theory of Partial Likelihood
Wing Hung Wong
Ann. Statist. 14(1): 88-123 (March, 1986). DOI: 10.1214/aos/1176349844

Abstract

A general asymptotic theory is developed for the maximum likelihood estimator based on a partial likelihood. Conditions are given for consistency and asymptotic normality, and a method is provided for the calculation of the asymptotic efficiency of the estimator. The implications of the general theory are examined in special cases such as inference in stochastic processes, Cox regression models, and AR processes with missing segments.

Citation

Download Citation

Wing Hung Wong. "Theory of Partial Likelihood." Ann. Statist. 14 (1) 88 - 123, March, 1986. https://doi.org/10.1214/aos/1176349844

Information

Published: March, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0603.62032
MathSciNet: MR829557
Digital Object Identifier: 10.1214/aos/1176349844

Subjects:
Primary: 62A10
Secondary: 62F12, 62M10, 62P10

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.14 • No. 1 • March, 1986
Back to Top